On Lie ideals and $ (\sigma, \tau)$-Jordan derivations An application of Briot-Bouquet differential subordination

Authors

  • Jagannath Patel

DOI:

https://doi.org/10.5556/j.tkjm.33.2002.299

Abstract

By using the method of Briot-Bouquet differential subordination, we prove and sharpen some classical results in geometric function theory. We also derive some criteria for univalency for certain classes analytic functions in the open unit disc.

Author Biography

Jagannath Patel

Department of Mathematics, Utkal University, Vani Vihar Bhubaneswar-751004, India.

Downloads

Published

2002-03-31

How to Cite

Patel, J. (2002). On Lie ideals and $ (\sigma, \tau)$-Jordan derivations An application of Briot-Bouquet differential subordination. Tamkang Journal of Mathematics, 33(1), 1-12. https://doi.org/10.5556/j.tkjm.33.2002.299

Issue

Section

Papers